Mixing properties of nearly maximal entropy measures for $ℤ^{d}$ shifts of finite type

Volume 84 / 2000

E. Robinson, Ayşe Şahin Colloquium Mathematicum 84 (2000), 43-50 DOI: 10.4064/cm-84/85-1-43-50


We prove that for a certain class of $ℤ^d$ shifts of finite type with positive topological entropy there is always an invariant measure, with entropy arbitrarily close to the topological entropy, that has strong metric mixing properties. With the additional assumption that there are dense periodic orbits, one can ensure that this measure is Bernoulli.


  • E. Robinson
  • Ayşe Şahin

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image